Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Distance sets in metric spaces


Authors: L. M. Kelly and E. A. Nordhaus
Journal: Trans. Amer. Math. Soc. 71 (1951), 440-456
MSC: Primary 48.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0046060-5
MathSciNet review: 0046060
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0046060-5
Article copyright: © Copyright 1951 American Mathematical Society